RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 523–538 (Mi mz972)  

This article is cited in 12 scientific papers (total in 12 papers)

Exponential $L_2$-convergence of quantum Markov semigroups on $\mathscr B(h)$

R. Carbonea, F. Fagnolab

a Universita di Milano-Bicocca
b University of Genova, Department of Mathematics

DOI: https://doi.org/10.4213/mzm972

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 452–463

Bibliographic databases:

UDC: 517
Received: 09.02.2000

Citation: R. Carbone, F. Fagnola, “Exponential $L_2$-convergence of quantum Markov semigroups on $\mathscr B(h)$”, Mat. Zametki, 68:4 (2000), 523–538; Math. Notes, 68:4 (2000), 452–463

Citation in format AMSBIB
\Bibitem{CarFag00}
\by R.~Carbone, F.~Fagnola
\paper Exponential $L_2$-convergence of quantum Markov semigroups on~$\mathscr B(h)$
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 523--538
\mathnet{http://mi.mathnet.ru/mz972}
\crossref{https://doi.org/10.4213/mzm972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823139}
\zmath{https://zbmath.org/?q=an:1015.47026}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 452--463
\crossref{https://doi.org/10.1007/BF02676724}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900024}


Linking options:
  • http://mi.mathnet.ru/eng/mz972
  • https://doi.org/10.4213/mzm972
  • http://mi.mathnet.ru/eng/mz/v68/i4/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Carbone R., “Optimal log-Sobolev inequality and hypercontractivity for positive semigroups on $M_2(\mathbb C)$”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 7:3 (2004), 317–335  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Carbone R., Fagnola F., “Exponential Ergodicity of Classical and Quantum Markov Birth and Death Semigroups”, Proceedings of the International Conference on Stochastic Analysis and Applications, eds. Albeverio S., BoutetDeMonvel A., Ouerdiane H., Springer, 2004, 169–183  crossref  mathscinet  isi
    3. Fagnola F., Quezada R., “Two-photon absorption and emission process”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 8:4 (2005), 573–591  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Accardi L., Fagnola F., Hachicha S., “Generic $q$-Markov semigroups and speed of convergence of $q$-algorithms”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 9:4 (2006), 567–594  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Carbone R., Fagnola F., Hachicha S., “Generic quantum Markov semigroups: the Gaussian gauge invariant case”, Open Syst. Inf. Dyn., 14:4 (2007), 425–444  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Carbone R., Fagnola F., Garcna J.C., Quezada R., “Spectral properties of the two-photon absorption and emission process”, J. Math. Phys., 49:3 (2008), 032106, 18 pp.  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. Carbone R., Sasso E., “Hypercontractivity for a quantum Ornstein–Uhlenbeck semigroup”, Probab. Theory Related Fields, 140:3-4 (2008), 505–522  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Agredo J., “A Wasserstein-Type Distance to Measure Deviation From Equilibrium of Quantum Markov Semigroups”, Open Syst. Inf. Dyn., 20:2 (2013), 1350009  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Bolanos-Servin J.R., Carbone R., “Spectral Properties of Circulant Quantum Markov Semigroups”, Open Syst. Inf. Dyn., 21:4 (2014), 1450007  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Bruneau L., “Mixing Properties of the One-Atom Maser”, J. Stat. Phys., 155:5 (2014), 888–908  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    11. Carbone R., Martinelli A., “Logarithmic Sobolev Inequalities in Non-Commutative Algebras”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 18:2 (2015), 1550011  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Hachicha S., Nasraoui I., “Generic Quantum Markov Semigroups With Degenerate Ground States: the Fock Case”, Open Syst. Inf. Dyn., 25:2 (2018), 1850010  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:97
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020